# SDR CHQA20140625231

- Difficulty date: June 25, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 22,710 hours, 19,873 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,224 hours, 25,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EXTERNAL FUSELAGE SKIN WAS FOUND TO BE CRACKED BELOW STRINGER 2L & FRAME 75.  THE SKIN WAS REPAIRED IAW ETD 2014-145-056101.
